Definition: any eruption caused by the ingestion, injection, or inhalation of a drug, most often the result of allergic sensitization; reactions to drugs applied to the cutaneous surface are not generally designated as drug eruption, but as contact-type dermatitis.
Synonym(s): dermatitis medicamentosa, dermatosis medicamentosa, medicinal eruption
Disclaimer: This site is designed to offer information for general educational purposes only. The health information furnished on this site and the interactive responses are not intended to be professional advice and are not intended to replace personal consultation with a qualified physician, pharmacist, or other healthcare professional. You must always seek the advice of a professional for questions related to a disease, disease symptoms, and appropriate therapeutic treatments.
Search Stedman's Medical Dictionary
Examples: glitazone, GI cocktail, etc.
© Copyright 2017 Wolters Kluwer. All Rights Reserved. Review Date: Sep 19, 2016.